# SDR SIMA200712704

- Difficulty date: May 5, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 12,755 hours, 11,714 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 12315660401
- Part serial: 145008181
- Condition: Burned
- Location: Flight Deck
- Part time: 12,775 hours, 11,714 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN CHART HOLDER SMOKING ON POWER UP, SMOKE STOPPED AFTER HOLDER LIGHTS TURNED OFF.  REMOVED AND REPLACED CHART HOLDER IAW EMB AMM 25-12-11.  FUNCTIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
